# SDR DALA2019070904128

- Difficulty date: July 4, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,970 hours, 19,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 1R DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: VERIFIED DOOR ARMING LINKAGES IN GOOD CONDITION. NOTICED MOORING LINE UNDER FITTING AND SLIDE ASSY SITTING LOW ON DOOR. RE POSITIONED MOORING LINE AND SLIDE ASSY. LUBED GIRT BAR. OPS CK OK. (1154218)
